MathSciNet Relay Station
MathSciNet bibliographic data
MR196068 30.45
Marden, A.; Rodin, B. Periods of differentials on open Riemann surfaces. Duke Math. J. 33 1966 103–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement